# SDR ASAA2013081395790

- Difficulty date: August 13, 2013
- Submitted: August 15, 2013
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 18,741 hours, 5,831 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4082260939ASA
- Part serial: 02414131
- Condition: Failed
- Location: Autopilot
- Part time: 32,094 hours, 15,745 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A/P DISENGAGED TWICE DURING FLT WITH CMD B ENGAGED.  ACFT GROUNDED. DFCS BITE SHOWED DISCONNECTS CAUSED BY FAULT 22-11607 MCP DATA INV.  ACCOMPLISHED T/S FOR FAULT 22-11607 IAW FIM 22-11, TASK 817 - MCP FAILED INITIAL EVALUATION TEST (FIM 22-11 TASK 803). REPLACED MODE CONTROL PANEL IAW MM 22-11-34-000-801/ MM 22-11-34-400-801.  PERFORMED DFCS GROUP 32 (MCP LRU) TEST IAW MM 22-11-34-740-801, DFCS GROUP NR 49 (LAND VERIFY) TEST IAW MM 22-11-00, AND HGS SENSOR TEST FOR FCC/AT IAW HGS SMM 34-36-00.  ALL TESTS PASS.
